It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hearing Disorders Message Board


Hearing Disorders Board Index


Thank you very much for your support and not telling me, "Serves you right!". I have heard that too often. The only odd thing I had with my left ear before punching it out was once in a great while while driving, listening to my car stereo, I would get a fluttering sensation inside my left ear. This was neither terrifying or unbearable. Since the muscle was cut, I have not had this fluttering sensation. One thing to add was that this condition cost me my job (I worked in a noisy environment and the torment from the symptoms was too great to function), moved back to my parents and focused on getting it fixed. I was appalled how the doctors reacted to my condition. One ENT told me that he thought "I was overeacting to it.". Another said that there was "Nothing I can do. It is up to YOU to heal.". My father's GP prescribed me Zerzone an anti-depression drug which made me sick. In fact, the thumping started when I was given paxil by the psyciatrist at the ER after the first of many nervous breakdowns. The third ENT initially recommended to "Learn to live with it." but then referred me to a specialist for the botox injection. He also did the surgery cutting the middle ear muscle. I was seen by psyciatrists and psychologists and participated in a "Rehabilitation Program" for people with mental problems. All the time, I knew I was not mentally ill. The REAL problem was my EAR. I was diagnosed with Asperger Syndrome a condition where people can't adapt to unpleasant changes or situations and who have to have things a certain way. For the longest time, I was on Zyprexa, an anti-psychotic drug for my fits of rage when the thumping attacks and petd tormented me. It dulled my mind. In the Fall of 2002, I tried university but dropped out. I couldn't handle writing papers and concentrating in class. I then applied to jobs at gas stations, convenience stores, grocery stores and Wal Mart. In December I quit the Zyprexa. This made me very sick for a month. Also that was when the thumping returned. One thing was for certain. One of the social workers asked me "What are you going to do if you were told this condition will NEVER go away?". If that were fact, it would be worse than getting a DEATH SENTENCE. Now, I am taking Heating, Refrigeration and Air Conditioning at Algonquin College in Ottawa. Since I am not taking Zyprexa, I can focus. I am doing very well so far. My lowest mark was 73%. I got two marks in the upper 80's and three marks in the upper 90's. On one test I got 100%. Despite being able to do well in school, I can't enjoy life. The fact that the thumping can start at ANY second drives me mad. The only thing I do is study and maybe some SW radio listening in the evening.The medication has an alcohol or marijuana-like effect that is pleasant, but affects my concentration. I only take it when the thumping happens AGAIN and AGAIN. If I take too much I will get used to it and it will lose effect. It can be very addictive. Despite being an alcoholic, I am not getting addicted to it. My parents threw the book at me when they caught me drunk last November when I was neither working or going to school. One more fall off the wagon and they will disown me. That was the last time I got drunk so far. Keep in touch. I would like to give you my e-mail, but that is not permitted by board guidelines.





All times are GMT -7. The time now is 02:25 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!